Geometry of warped product pointwise semi-slant submanifolds in nearly para-Kaehler manifold
Keywords:
Nearly para-Kaehler manifold, Pointwise semi-slant submanifold, warped product submanifoldAbstract
In this article, firstly we introduce pointwise slant and pointwise semi-slant submanifolds in nearly para-Kaehler manifolds. We demonstrate that there exist pointwise semi-slant non-trivial warped product submanifold $ \mathcal{ M}^T \times_k \mathcal{ M}^{\theta} $ in nearly para-Kaehler manifolds by giving an example. We get a characterization, give certain theorems depending on the casual characters and we reach an optimal inequality.
Downloads
Published
2025-01-21
How to Cite
Ayaz, S., & Gündüzalp, Y. . (2025). Geometry of warped product pointwise semi-slant submanifolds in nearly para-Kaehler manifold. Calculation, 1(1), 2–18. Retrieved from https://simadp.com/calculation/article/view/calcv1i1-1
Issue
Section
Articles